Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 587569, 6 pages
http://dx.doi.org/10.1155/2013/587569
Research Article

Controllability of Second-Order Multiagent Systems with Multiple Leaders and General Dynamics

1College of Science, North China University of Technology, Beijing 100144, China
2Beijing Key Lab of Urban Intelligent Traffic Control Technology, North China University of Technology, Beijing 100144, China
3Department of Applied Mathematical Sciences, Shanghai Finance University, Shanghai 201209, China
4College of Mathematical Science, University of Electronic Science and Technology of China, Chengdu 611731, China
5Department of Control Science and Engineering, Key Laboratory of Image Processing and Intelligent Control of Education Ministry of China, Huazhong University of Science and Technology, Wuhan 430074, China
6Intelligent Control Laboratory, Center for Systems and Control, Department of Industrial Engineering and Management, College of Engineering, Peking University, Beijing 100871, China

Received 3 April 2013; Accepted 3 June 2013

Academic Editor: Ming Cao

Copyright © 2013 Bo Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Bo Liu, Housheng Su, Rong Li, Dehui Sun, and Weina Hu, “Switching controllability of discrete-time multi-agent systems with multiple leaders and time-delays,” Applied Mathematics and Computation, vol. 228, pp. 571–588, 2014. View at Publisher · View at Google Scholar
  • Yong-Qiang Guan, Zhi-Jian Ji, Lin Zhang, and Long Wang, “Recent developments on controllability of multi-agent systems,” Kongzhi Lilun Yu Yingyong/Control Theory and Applications, vol. 32, no. 4, pp. 421–431, 2015. View at Publisher · View at Google Scholar
  • Li Wang, and Xiao Han, “Controllability of Multiagent Systems with a Directed Tree,” Mathematical Problems in Engineering, vol. 2015, pp. 1–8, 2015. View at Publisher · View at Google Scholar
  • Bo Liu, Yue Han, Fangcui Jiang, Housheng Su, and Jietao Zou, “Group controllability of discrete-time multi-agent systems,” Journal of the Franklin Institute, vol. 353, no. 14, pp. 3524–3559, 2016. View at Publisher · View at Google Scholar